Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Kansas City, MO

July 2, 2011Linn County, Miami County, Kansas; Bates County, Cass County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 2, 2011, 9:52 PM CDT for Linn County, Miami County, Kansas; Bates County, Cass County, Missouri. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2011, 9:52 PM CDT (02:52 UTC)
Expired
Jul 2, 2011, 10:15 PM CDT
In force
23 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:11 PM CDTHAIL 1Drexel, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3339 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS53 KEAX 030252
SVREAX
KSC107-121-MOC013-037-030315-
/O.NEW.KEAX.SV.W.0265.110703T0252Z-110703T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1015 PM CDT

* AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF DREXEL...OR 9 MILES EAST OF LA CYGNE...AND MOVING NORTH AT
  5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DREXEL AND MERWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3856 9471 3854 9443 3833 9454 3834 9469
TIME...MOT...LOC 0252Z 185DEG 6KT 3839 9461
WIND...HAIL 60MPH 1.00IN

$$

DEROCHE
2 follow-up statements
904 
WWUS53 KEAX 030304
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT SAT JUL 2 2011

KSC107-121-MOC013-037-030315-
/O.CON.KEAX.SV.W.0265.000000T0000Z-110703T0315Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-
1004 PM CDT SAT JUL 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINN AND SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND
SOUTHWESTERN CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1015 PM CDT...

AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES SOUTH
OF DREXEL...OR 9 MILES NORTHEAST OF LA CYGNE...MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  DREXEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3856 9471 3854 9443 3833 9454 3834 9469
TIME...MOT...LOC 0304Z 185DEG 6KT 3841 9461
WIND...HAIL 60MPH 1.00IN

$$

DEROCHE
182 
WWUS53 KEAX 030314
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1014 PM CDT SAT JUL 2 2011

KSC107-121-MOC013-037-030324-
/O.EXP.KEAX.SV.W.0265.000000T0000Z-110703T0315Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-
1014 PM CDT SAT JUL 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINN AND
SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI WILL
EXPIRE AT 1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3856 9471 3854 9443 3833 9454 3834 9469
TIME...MOT...LOC 0314Z 185DEG 6KT 3843 9461

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:45 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 2, 6:45 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT SAT JUL 2 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CONCERNS IN THE SHORT TERM CONTINUE TO BE SLIGHT CONVECTIVE
CHANCES THIS AFTERNOON/EARLY THIS EVENING AND THEN BETTER CHANCES
LATE THIS EVENING AND OVERNIGHT.

TONIGHT -SUNDAY:

A WEAK FRONTAL BOUNDARY WAS SLOWLY PUSHING THROUGH THE FORECAST AREA
THIS AFTERNOON. LACK OF CONVERGENCE AND ANY UPPER LEVEL WAVE HAS
KEPT AFTERNOON CU DEVELOPMENT AT A MINIMUM AND GENERALLY EXPECT THIS
TREND TO CONTINUE. THE BETTER CHANCES FOR ANY STORMS SHOULD COME
LATER THIS EVENING AND TONIGHT INTO SUNDAY AS AN UPPER WAVE...SLOWLY
TRACKING CROSS NEBRASKA AT THE MOMENT...FINALLY BEGINS MOVE INTO OUR
REGION. THIS WILL OCCUR IN CONJUNCTION WITH MODEST ISENTROPIC LIFT.
THE RESULT SHOULD BE THAT CONVECTION OCCURRING TO OUR WEST SHOULD
CONTINUE TO BUILD UPSCALE INTO EASTERN KANSAS AND WESTERN MISSOURI.
WEAK UPPER LEVEL WINDS WILL LIMIT DEEP LAYER SHEAR AND AS A RESULT
DOWNBURST WINDS ARE THE MOST LIKELY POTENTIAL HAZARD WITH ANY STORM.
ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES MAY ALSO RESULT IN
LOCALIZED HEAVY RAINFALL FROM ANY THUNDERSTORM AS WELL. THINK THAT
GIVEN THE WEAK SHEAR AND STRONG INSTABILITY STORMS MAY FORM A DECENT
COLD POOL AND THIS COMBINED WITH THE WEAK WAVE AND MODEST LIFT
SHOULD BE THE MAIN DRIVERS FOR ADDITIONAL THUNDERSTORMS.

THIS COLD POOL AND ONGOING CONVECTION WILL ALSO CAUSE PROBLEMS
WITH TEMPERATURES FOR SUNDAY. DEPENDING ON THE INTENSITY OF STORMS
AND RESULTANT COLD POOL AND CLOUD COVER WE COULD SEE HIGHS SUNDAY
RANGE FROM THE UPPER 70S IN THE NORTH TO THE UPPER 80S IN OUR SOUTH.
HAVE TRENDED DOWN WITH TEMPERATURES AS A RESULT BUT FURTHER
REFINEMENTS WILL LIKELY BE NEEDED AS CONFIDENCE INCREASES IN THE
LOCATION AND TIMING OF CONVECTION.

MONDAY:

SHOWERS AND STORMS MAY PERSIST INTO MONDAY MORNING BUT AS THE UPPER
RIDGE BUILDS BACK UP TO OUR WEST PRECIPITATION CHANCES WILL END FROM
WEST TO EAST THROUGH THE DAY. THE UPPER RIDGE WILL ALSO ALLOW
TEMPERATURES TO CLIMB BACK INTO THE 90S ACROSS THE WEST.

CDB

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

LARGE SCALE RIDGING CENTERED OVER THE SOUTHERN ROCKIES WILL PUT THE
REGION IN A VERY CHALLENGING FORECAST LOCATION...ALONG THE NORTHEAST
EXTREMITIES OF THE RIDGE ALONG THE SOUTHERN PERIPHERY IF NORTHWEST
FLOW ALOFT.

UPPER TROUGH DIVING FROM MANITOBA INTO ONTARIO WILL FORCE A WEAK
FRONT SOUTHWARD INTO THE AREA TUESDAY NIGHT AND WEDNESDAY...DRIVING
A NOMINALLY HIGHER CHANCE OF CONVECTION. IN THE ABSENCE OF ANY
SENSIBLE FLOW ALOFT...CONVECTIVE CHANCES WILL LINGER THROUGH THE
REMAINDER OF THE WEEK DRIVEN SOLELY BY TYPICAL SUMMERTIME SURFACE
CONVERGENCE ALONG THIS REMNANT SYNOPTIC BOUNDARY AND DIFFERENTIAL
HEATING. WELCOME TO PULSE SEVERE SEASON.

OTHERWISE...TUESDAY STILL TARGETED AS THE HOTTEST DAY OF THE SET
WITH LOWER-MIDDLE 90S PAINTED BEFORE THE MID LEVEL HEIGHT ANOMALY
RETROGRADES SLIGHTLY...ALLOWING THE AFOREMENTIONED BOUNDARY TO OOZE
SOUTH INTO THE AREA. THIS WILL BRING SOME WELCOMED RELIEF IN THE
FORM OF MORE SEASONAL TEMPERATURES... ALTHOUGH DEWPOINTS WILL REMAIN
ELEVATED DUE TO BOTH MOISTURE POOLING AND EVAPOTRANSPIRATION DURING
THE PEAK OF THE AGRICULTURAL GROWING SEASON.

BOOKBINDER

&&

.AVIATION...

FOR THE 00Z TAFS...PULLED THE 04Z CB GROUP AS CURRENT THINKING IS
THE CONVECTION WILL REMAIN WELL NORTH OF THE TERMINALS. FRONT MOVED
SOUTH OF KEMP TO KDMO THIS AFTERNOON AND SOME CONVECTION WILL
CONTINUE TO FIRE ALONG THAT FRONT AND OUTFLOW FROM STORMS MAY
TRIGGER ADDITIONAL WEAK THUNDERSTORMS UNTIL AROUND SUNSET. MEANWHILE
WE WILL HAVE TO WATCH FOR A POTENTIAL MCS TO MOVE OUT OF CENTRAL
NEBRASKA OVERNIGHT BUT TRAJECTORY SHOULD TAKE IT MOSTLY EASTWARD
KEEPING TERMINALS DRY OVERNIGHT. TOMORROW AFTERNOON THERE WILL BE A
BETTER CHANCE AS AN UPPER TROUGH MOVES INTO THE REGION...SO WILL
BRING IN VCTS IN EARLY AFTERNOON. ADOLPHSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ033-
     038>040-043>046-053-054.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ057-
     060.

&&
Hazardous weather outlook, Jul 2, 7:16 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT SAT JUL 2 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
716 PM CDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY THIS EVENING ALONG AND
SOUTH OF INTERSTATE 70. THE STORMS ARE NOT EXPECTED TO BE SEVERE.
THUNDERSTORMS ARE ALSO POSSIBLE LATE THIS EVENING THROUGH THE
OVERNIGHT HOURS...MAINLY ACROSS EXTREME NORTHWEST MISSOURI. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS PERIODICALLY SUNDAY THROUGH
FRIDAY. THE RISK OF SEVERE STORMS OR WIDESPREAD HEAVY RAINFALL
APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DB

In the hours before

Special weather statement, Jul 2, 6:03 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT SAT JUL 2 2011

KSZ057-060-022345-
LINN KS-MIAMI KS-
603 PM CDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 645 PM CDT...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARKER...OR 9 MILES SOUTH OF OSAWATOMIE...
MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA CYGNE...FONTANA...BEAGLE AND NEW LANCASTER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3828 9507 3843 9507 3852 9461 3834 9461
      3825 9505
TIME...MOT...LOC 2303Z 256DEG 9KT 3837 9499

ADOLPHSON
Special weather statement, Jul 2, 6:53 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SAT JUL 2 2011

KSZ057-060-MOZ043-053-030045-
BATES MO-CASS MO-LINN KS-MIAMI KS-
653 PM CDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN CASS AND
NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 745 PM
CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSAWATOMIE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSAWATOMIE...LA CYGNE...FONTANA...DREXEL...NEW LANCASTER AND
  MERWIN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3832 9506 3847 9507 3854 9507 3855 9450
      3837 9441
TIME...MOT...LOC 2353Z 258DEG 12KT 3844 9494

ADOLPHSON
Special weather statement, Jul 2, 8:54 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT SAT JUL 2 2011

MOZ053-030245-
BATES MO-
854 PM CDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BATES COUNTY UNTIL 945 PM
CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF RICH HILL...MOVING NORTHEAST
AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN BATES COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3823 9461 3827 9461 3830 9408 3829 9407
      3822 9407 3822 9408 3821 9405 3810 9405
      3809 9438
TIME...MOT...LOC 0154Z 243DEG 6KT 3816 9421

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 10:20 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami25 min
Jul 2, 10:27 PM CDTAreal Flood AdvisoryEAXLinn, Miami4 hr
Jul 2, 11:00 PM CDTSpecial Weather StatementEAXJohnson30 min
Jul 2, 11:06 PM CDTSevere Thunderstorm WarningEAXJohnson24 min
Jul 3, 10:17 AM CDTSpecial Weather StatementEAXDoniphan43 min
Jul 2, 8:54 PM CDTSpecial Weather StatementEAXBates51 min
Jul 3, 12:20 AM CDTSpecial Weather StatementEAXBuchanan25 min
Jul 3, 12:42 AM CDTSpecial Weather StatementEAXBuchanan33 min
Jul 3, 1:09 AM CDTSpecial Weather StatementEAXClinton36 min
Jul 3, 3:59 AM CDTSpecial Weather StatementEAXAtchison31 min
Jul 3, 4:29 AM CDTSpecial Weather StatementEAXAtchison31 min
Jul 3, 4:31 AM CDTSpecial Weather StatementEAXAtchison29 min
Jul 3, 4:44 AM CDTSpecial Weather StatementEAXGentry31 min
Jul 3, 4:58 AM CDTSpecial Weather StatementEAXAtchison32 min
Jul 3, 5:09 AM CDTSpecial Weather StatementEAXHarrison36 min
Jul 3, 5:24 AM CDTAreal Flood AdvisoryEAXAtchison4 hr
Jul 3, 6:41 AM CDTAreal Flood AdvisoryEAXNodaway4 hr
Jul 3, 7:37 AM CDTSpecial Weather StatementEAXMacon38 min
Jul 3, 9:17 AM CDTSpecial Weather StatementEAXRandolph28 min
Jul 3, 11:41 AM CDTSpecial Weather StatementEAXChariton49 min
Jul 3, 11:48 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline42 min
Jul 3, 1:08 PM CDTSpecial Weather StatementEAXPettis52 min
Jul 3, 1:17 PM CDTSpecial Weather StatementEAXHoward43 min
Jul 3, 1:50 PM CDTSpecial Weather StatementEAXCooper40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.